A bicategorical approach to static modules.

Betti, Renato

Theory and Applications of Categories [electronic only] (1999)

  • Volume: 6, page 25-32
  • ISSN: 1201-561X

How to cite

top

Betti, Renato. "A bicategorical approach to static modules.." Theory and Applications of Categories [electronic only] 6 (1999): 25-32. <http://eudml.org/doc/120227>.

@article{Betti1999,
author = {Betti, Renato},
journal = {Theory and Applications of Categories [electronic only]},
keywords = {distributive bicategories; adjoint functors; static modules; Clifford theory; profunctors; projective modules; Morita theory},
language = {eng},
pages = {25-32},
publisher = {Mount Allison University, Department of Mathematics and Computer Science, Sackville},
title = {A bicategorical approach to static modules.},
url = {http://eudml.org/doc/120227},
volume = {6},
year = {1999},
}

TY - JOUR
AU - Betti, Renato
TI - A bicategorical approach to static modules.
JO - Theory and Applications of Categories [electronic only]
PY - 1999
PB - Mount Allison University, Department of Mathematics and Computer Science, Sackville
VL - 6
SP - 25
EP - 32
LA - eng
KW - distributive bicategories; adjoint functors; static modules; Clifford theory; profunctors; projective modules; Morita theory
UR - http://eudml.org/doc/120227
ER -

NotesEmbed ?

top

You must be logged in to post comments.